# SDR AALA201912039003

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- Aircraft time: 55,639 hours, 31,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6851
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 59,918 hours, 26,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LEFT OVERWING SLIDE HAS DELAMINATION, 4 PLACES. REPLACED LEFT OVERWING SLIDE AND CK GOOD IAW CARD 26L20025014.
